# SDR USAA2014062600010

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 77,383 hours, 35,120 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

LONG EXTENDED DECENT AT IDLE POWER DIRTY SOCK SMELL BELOW 10,000 FT, CONTINUED THROUGH DECENT & APPROACH.  REPLACED APU TURBINE CAVITY VENT O RING IAW AMM 49-91-53 & WASHED APU IAW AMM 49-20-00.  NO LEAKS FOUND IAW LOG PAGE 8557047.
